So hungry!!

Yes, it's me, waffling on about progesterone again. But this week, or this last 4 days specifically, I've been so absolutely completely hungry, words can't express how hungry I am. This morning I had 3 breakfasts and then a mahoosive lunch of pasta and other filling things (bearing in mind I'm gluten free but I've never been this hungry before) and now I'm starving again, like not even just feeling like I could eat, but my stomach is gurgling and I feel light headed and wobbly and like I want to cry I'm so hungry. I know this is a side effect of progesterone only (on Cerazette) but someone please tell me it passes before I end up finishing this pack and never looking back!!

2 Replies

oldestnewest
  • Hello I'm not on the POP but was on Depo Provera for the past 18 months which Is progesterone only and in the first 3 months I was constantly hungry but by the time I had my second injection it calmed downed. Yes I have put on weight over the 18 months but I am told it's mainly fluid retention I am now currently weaning off the Depo. I hope the hunger settles for you or you may need to consider stopping the pill.

  • That's good to know it's not just me! I'm recovering from an eating disorder so it's quite upsetting to see such rapid weight gain and I'm still learning when to trust my hunger so I'm really hoping it settles soon!

You may also like...